# SDR 96ZZZX2949

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200FB
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Nlg Rt Drag
- Part time: 4,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED DRAG LINK FOR CRACKS AFTER READING REPORT IN AIRWORTHINESS ALERTS.  PAINT HAD FAINT CRACK IN IT, SO PART WAS STRIPPED AND DYE CHECKED AT WHICH TIME A DEEP CRACK ACROSS THE FRONT END OF THE LEFT EAR WAS FOUND.  DRAG LINK WAS REPLACED BY NEW PART AND NOSE GEAR RIGGED.
